Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Flu, large red spots on body parts. Is it part of flu due to fever?

I have been having what I think is the flu for 8 days now. I have started breaking out with large red spots. They are on my head, on my legs, one on my eye lid. They do not itch but are sore to touch. Do you think they are part of the flu caused from having a fever perhaps or do I have something other than the flu. My symptoms have been chills, fever, sweating, body aches, loss of appetite at times but no vomiting , fatigue . I am a healthy female, 58 years old.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanx for your query
I can feel your concern
Large red spots are most likely an allergic reaction
Do you have any allergies
Do you have any family history of allergy

You can take antiallergic after consulting your doctor

Apply calamine lotion for soothing effect
Hope it helps
Dr imran
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor